Volume 15, No 5, 2008

S. V. Avgustinovich
Multidimensional permanents in enumrative problems
P. 3–5

V. A. Emelichev, E. E. Gurevsky
On stability kernel of a multicriteria combinatorial minimax problem
P. 6–19

A. V. Kel’manov, A. V. Pyatkin
On one variant of the vectors subset choice problem
P. 20–34

D. S. Krotov
On perfect colorings of the halved 24-cube
P. 35–46

A. A. Romanova, V. V. Servakh
Optimization of identical jobs production on the base of cyclic schedules
P. 47–60

P. V. Salimov
Existence of an infinite word with a rauzy graph sequence that contains a subsequence of homeomorphs of graphs of the given sequence
P. 61–75

A. V. Sidorov
Equilibria in a multiperiod economy model with short-run planning
P. 76–99

 © Sobolev Institute of Mathematics, 2015